Ohio, 2005Heavy Snow in Ohio, December 8 to 9, 2005
December 8 to 9, 2005 · NWS IWX · 8 events in 8 counties and zones
8 heavy snow, as filed by the National Weather Service.
Every event with a place to put it; 8 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Dec 8, 9:15 PM EST, 1 hour 15 minutes earlier.
Area forecast discussion, Dec 8, 9:15 PM EST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
915 PM EST THU DEC 8 2005
.UPDATE...
UPGRADE REMAINDER OF CWA TO HEAVY SNOW WARNING WITH 5-8
INCHES...MAYBE SPOT 9 INCHES IN SE CWA AS NNE-SSW MESOBANDING
INDICATED KIND 88-D. 3H JETLET SAMPLED AT KILN/160 KT. FEATURE
UNDERESTIMATED BY NAM12 AND RUC BY AROUND 30KTS. DEEP LAYER ASCENT
ENHANCED IN REGION WHERE FAVORABLE 2-3 G/KG ON I285 SURFACE THROUGH
FOR NEXT COUPLE OF HOURS. 30-35 DBZ WITH BANDS LIFTING INTO SE FA
WILL ADD TO ALREADY GENERAL 4-6 INCHES. 7H LOW NOW INTO NORTH
CENTRAL IL NEAR KPNT HAVE EXTENDED CAT SNOW POPS A FEW MORE HOURS
WITH RAPID TAPER BY DAYBREAK.
UPDATE... (810 PM)
NORTHERN THIRD UPGRADED TO HEAVY SNOW WARNING. AMOUNTS AT LEAST IN
NORTHWEST PART OF CWA IN 3-5 INCH RANGE ALREADY AND SNWFL RATES OF
1.0-2.0 INCHES PER HOUR TO CONTINUE THROUGH 04Z. BAND PIVOT POINT IN
EXTREME NW INDIANA ATTM HIEGHTENING AMOUNTS THERE. TROWAL/I285 ISENT
LIFT WITH 2-3G/KG TAP GENERATING MODERATE TO HEAVY BANDS DESPITE
WEAK SURFACE REFLECTION THOUGH BEGINNING TO DEEPEN MORE ACROSS
CENTRAL INDIANA WITH GREATER THAN 4MB/3HR FALLS INTO SOUTHERN CWA.
DEFORMATION ZONE/7H TRACK SHOULD GIVE NORTHERN AREAS THE HIGHEST
TOTALS AND HAVE UPPED TOTALS TO 6-9 WITH 4-7 IN REMAINDER OF
ADVISORY AREA.
&&
.PREV DISCUSSION...
SHORT TERM...
TONIGHT AND FRIDAY...
LATEST KIWX RADAR...AND RECENT OBSERVER REPORTS CONFIRM...LEADING
EDGE OF SNOW NOW MOVING INTO SW CWA. MAIN FCST PROBLEM WAS IF ANY
UPGRADE TO ADVISORY NEEDED. WATER VAPOR LOOP SHOWING UPPER LOW
MOVING ALONG IA/MO BORDER WITH PROFILER DATA INDICATING 130KT UPPER
JET ROUNDING BASE OF THE TROUGH IN SOUTHERN MO. MODELS IN GOOD
AGREEMENT WITH TRACK OF THIS SYSTEM TONIGHT. VERY FAVORABLE DYNAMICS
COME IN TO PLACE OVER THE CWA THIS EVENING...MAIN LIMITING FACTOR
WILL BE PROGRESSIVE NATURE OF THIS SYSTEM AND RESULTING DURATION OF
SNOW EVENT. SNOW THAT IS CURRENTLY ENTERING CWA ASSOCIATED WITH
850MB WAA. BY 00Z...700MB LOW EXPECTING TO BE ENTERING WEST CENTRAL
ILLINOIS PLACING OUR AREA IN FAVORABLE DEFORMATION ZONE FOR ANOTHER
ROUND OF SNOW IN CENTRAL AND NORTHERN PORTIONS OF THE CWA. BOTH GFS
AND NAM INDICATING AREAS OF K INDEX AROUND 15 THIS EVENING SO BRIEF
PERIODS OF HEAVY SNOW POSSIBLE. CROSS SECTIONS OVER NORTHERN CWA
ALSO INDICATING GOOD PLACEMENT OF OMEGA IN RELATION TO FAVORABLE
TEMP RANGE FOR DENDRITIC SNOW GROWTH. HOWEVER...OVERALL PATTERN TO
REMAIN PROGRESSIVE AS NEXT UPSTREAM SHORT WAVE ALREADY DROPPING DOWN
INTO NORTHERN PLAINS SO RESULT SHOULD BE A STRONG BUT SHORT LIVED
SNOW EVENT...SO CURRENT FCST OF GENERALLY 4-7 NORTH 3-6 INCHES
SOUTHEAST SEEMS REASONABLE SO WILL OPT TO CONTINUE ADVISORY AND HOLD
OFF ON UPGRADE TO WARNING. UPPER LOW EXPECTED TO TRACK RIGHT OVER
THE CWA BY 06Z...THIS SHOULD ACT TO SHIFT BEST DYNAMICS TO OUR NORTH
AND EAST AFTER MIDNIGHT. MAY SEE SOME ADDITIONAL LAKE ENHANCEMENT AS
SYSTEM EXITS WITH 925MB LOW OVER SE LAKE MICHIGAN AT 06Z. QUICK
TRANSITION TO LAKE EFFECT AS DECENT NORTHERLY FETCH DEVELOPS WITH
INVERSION HEIGHTS AROUND 4KFT AND MODEST DELTA T AROUND 15. SHOULD
BE SHORT LIVED HOWEVER AS FLOW BECOMES WEST/SOUTHWEST BY 18Z...SO
NOT EXPECTING MUCH MORE THAN AN ADDITIONAL INCH OR SO IN THE LAKE
EFFECT AREA.
LONG TERM...
ACTIVE PATTERN WITH BELOW NORMAL TEMPERATURES EXPECTED TO CONTINUE
THROUGH MOST OF THE LONG TERM PERIOD. ON THE LARGE SCALE...SEVERAL
STRONG SHORT WAVE TROUGHS SEEN IN WATER VAPOR UPSTREAM...RIDING OVER
TOP OF WESTERN RIDGE. FIRST SHORT WAVE TO IMPACT LONG TERM PERIODS
IS SEEN IN WATER VAPOR DIGGING INTO MONTANA AND WYOMING. 12Z MODELS
IN GOOD AGREEMENT DIGGING THIS WAVE INTO THE OH AND TN VALLEY REGION
BY SATURDAY. DESPITE VIGOROUS LOOK IN THE 500MB HEIGHT AND VORT
FIELDS...MOISTURE ASSOCIATED WITH THIS FEATURE IS LACKING AND
CURRENT TRACK WOULD PLACE IT TOO FAR SOUTH TO HAVE MUCH IMPACT ON
OUR FORECAST AREA. NEXT SHORT WAVE TO HAVE MORE OF AN IMPACT AS IT
APPEARS TO HAVE MORE MOISTURE ASSOCIATED WITH IT. THIS WAVE IS
CURRENTLY TOPPING THE WESTERN RIDGE AND WILL QUICKLY FOLLOW FIRST
WAVE...BRINGING A REINFORCEMENT OF COLD AIR AND HELPING CARVE OUT
DEEP EASTERN CONUS TROUGH. NUMEROUS WEAKER SHORT WAVES WILL THEN
MOVE THROUGH THIS LONG WAVE TROUGH WITH PLENTY OF MOISTURE IN PLACE
FOR OFF AND ON SNOW SHOWERS. UNCERTAINTY THEN LIES IN THE DAY 6
THROUGH 8 TIME FRAME AS MODELS HAVING TROUBLE HANDLING WESTERN RIDGE
AND CUTOFF LOW THAT UNDERCUTS IT AND THE PHASING OF ANOTHER SHORT
WAVE COMING SOUTH OUT OF CANADA. MODELS TEND TO BE TOO PROGRESSIVE
WITH NORTHERN STREAM IN SUCH CASES...AS THEY WERE LAST WEEK WITH
TODAYS DEVELOPING SYSTEM. TEND TO FAVOR SOMETHING CLOSER TO 12Z GFS
WHICH DIGS SHORT WAVE ENERGY FURTHER SOUTH INTO LOW LIFTING OUT OF
SOUTHWEST. THIS WOULD RESULT IN A STRONGER AND SLOWER
SOLUTION. HAVE OPTED FOR A CHANCE OF SNOW IN THE DAY 7 TIME FRAME
BUT MUCH UNCERTAINTY WITH OVERALL PATTERN BY THIS TIME.
IN THE DETAILS...HAVE KEPT SATURDAY DRY WITH THE VIGOROUS SHORT WAVE
DUE TO ITS POSITION WELL SOUTH OF US AND LACKING MOISTURE. LIGHT
SNOW AND SNOW SHOWERS SHOULD ACCOMPANY ARCTIC FRONT SAT NIGHT SUNDAY
AS 100+ 300 MB JET DIVES SOUTHEAST AND PUTS THE AREA IN LEFT FRONT
REGION. POSSIBLE LAKE EFFECT SNOW SUNDAY WITH NORTHWEST FLOW AND
DELTA T VALUES IN UPPER TEENS. HAVE GONE WITH SOME ACCUMS IN FAVORED
LAKE EFFECT AREAS AND HIGH CHANCE POPS. THE EMBEDDED SHORT WAVES AND
LINGERING MOISTURE WILL KEEP SNOW SHOWERS IN FORECAST THROUGH MONDAY
NIGHT BEFORE POSSIBLE RIDGING MOVES IN TUE. KEPT TUE AND WED DRY FOR
NOW AS RIDING TRIES TO HOLD AHEAD OF DIGGING UPSTREAM WAVE. ADDED
POPS TO DAY 7 FOR THE POSSIBILITY OF THIS UPSTREAM WAVE MOVING IN.
LOWERED TEMPERATURES MOST PERIODS...ESPECIALLY SUNDAY INTO TUE WITH
LARGE SCALE AMPLIFIED TROUGH OVER AREA. ANY CLEARING DURING NIGHTIME
HOURS WILL LEAD TO MORE SINGLE DIGIT OR COLDER LOWS GIVEN EXPECTED
SNOW COVER. TOO DIFFICULT TO NAIL DOWN RIGHT NOW WITH THE SHORT WAVE
ENERGY AND TIMING OF ANY CLEARING AND DECOUPLING. BEST CHANCE MAY BE
FRIDAY NIGHT BETWEEN WAVES WHEN MODELS CLEAR OUT RH MOST LEVELS
AHEAD OF UPSTREAM SHORT WAVE.
&&
.AVIATION...
IMPENDING WINTER STORM MAIN CONCERN FOR THIS TAF ISSUANCE. NEXT
SEVERAL HOURS WILL REMAIN DRY AS INITIAL ISENTROPIC UPGLIDE GOES
INTO SATURATION OF DRY AIR MASS. IMPRESSIVE UPPER LEVEL DYNAMICS IN
CONJUNCTION WITH INCREASED MOISTURE RETURN WILL RESULT IN SNOW
RAPIDLY OVERSPREADING THE AREA LATER THIS AFTERNOON. CONDITIONS WILL
QUICKLY DETERIORATE INTO LIFR CONDITIONS THIS EVENING AS MODERATE TO
HEAVY SNOW OVERSPREADS THE TAF SITES. RELATIVELY FAST MOVEMENT OF
SYSTEM SHOULD ALLOW CONDITIONS TO IMPROVE SOMEWHAT AFTER 06Z FRIDAY.
HOWEVER...BRIEF WINDOW OF NORTHWEST FLOW LAKE EFFECT WILL RESULT IN
CONTINUATION OF IFR CONDITIONS ACROSS KSBN THROUGH 15Z.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...HEAVY SNOW WARNING UNTIL 4 AM EST FRIDAY FOR INZ017-INZ018.
HEAVY SNOW WARNING UNTIL 4 AM EST /3 AM CST/ FRIDAY FOR INZ003-
INZ004-INZ005-INZ006-INZ007-INZ008-INZ009-INZ012-INZ014-
INZ016.
HEAVY SNOW WARNING UNTIL 4 AM EST FRIDAY FOR INZ013-INZ015-
INZ020-INZ022-INZ023-INZ024-INZ025-INZ026-INZ027-INZ032-
INZ033-INZ034.
MI...HEAVY SNOW WARNING UNTIL 4 AM EST FRIDAY FOR MIZ077-MIZ078-
MIZ079-MIZ080-MIZ081.
OH...HEAVY SNOW WARNING UNTIL 4 AM EST FRIDAY FOR OHZ004-OHZ005-
OHZ015-OHZ016-OHZ024-OHZ025.
HEAVY SNOW WARNING UNTIL 4 AM EST FRIDAY FOR OHZ001-OHZ002.
LM...NONE.
&&
SHORT TERM...MURPHY
LONG TERM....14
AVIATION...14Hazardous weather outlook, Dec 8, 5:31 AM EST, 16 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
531 AM EST THU DEC 8 2005
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-091045-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
531 AM EST THU DEC 8 2005 /431 AM CST THU DEC 8 2005/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TODAY AND TONIGHT
SNOW WILL DEVELOP FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA
DURING THE AFTERNOON HOURS AND CONTINUE THROUGH TONIGHT. PERIODS OF
MODERATE TO HEAVY SNOW CAN BE EXPECTED FROM LATE AFTERNOON INTO
LATE THIS EVENING...ESPECIALLY ALONG AND NORTH OF A WINAMAC
INDIANA...TO NAPOLEON OHIO LINE....WITH ACCUMULATIONS RANGING FROM
3 TO 6 INCHES SOUTH WITH 4 TO 7 INCHES ALONG AND NORTH OF THE
LINE. THE POTENTIAL EXISTS FOR HIGHER AMOUNTS IN PERSISTENT BANDS
OF SNOW. SNOW WILL TAPER OFF AFTER MIDNIGHT ACROSS THE AREA.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THERE IS A CHANCE FOR SNOW SATURDAY NIGHT THROUGH MONDAY. SOME
ACCUMULATIONS ARE POSSIBLE. HOWEVER..IT REMAINS TOO EARLY TO
PINPOINT EXACT AMOUNTS.
.SPOTTER INFORMATION STATEMENT...
SNOW SPOTTERS ARE REQUESTED TO SEND IN SNOWFALL REPORTS THROUGH TONIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-061-091045-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE-
531 AM EST THU DEC 8 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SMALL CRAFT CONDITIONS MAY DEVELOP FRIDAY AND FRIDAY NIGHT.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
FISHER
Heavy Snow, Defiance
- When
- December 8, 10:30 PM EST to December 9, 4:00 AM EST
- Where
- Defiance forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.324, -84.490 (the zone’s center; the record gives no point)
A low pressure system combined with a strong upper level disturbance moved slowly through the Ohio Valley and brought a widespread heavy snow to the entire region. Accumulating snow began in the mid to late afternoon on the 8th and reached 6 inches during the late evening. The accumulating snow tapered off during the pre-dawn hours of the 9th. Storm total accumulations reached 6 to 8 inches throughout northwestern Ohio. Snowfall was moderate to occasionally heavy during the late afternoon and evening of the 8th with rates of 1 to 2 inches per hour.
Heavy Snow, Henry
- When
- December 8, 10:30 PM EST to December 9, 4:00 AM EST
- Where
- Henry forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.334, -84.068 (the zone’s center; the record gives no point)
A low pressure system combined with a strong upper level disturbance moved slowly through the Ohio Valley and brought a widespread heavy snow to the entire region. Accumulating snow began in the mid to late afternoon on the 8th and reached 6 inches during the late evening. The accumulating snow tapered off during the pre-dawn hours of the 9th. Storm total accumulations reached 6 to 8 inches throughout northwestern Ohio. Snowfall was moderate to occasionally heavy during the late afternoon and evening of the 8th with rates of 1 to 2 inches per hour.
Heavy Snow, Paulding
- When
- December 8, 10:30 PM EST to December 9, 4:00 AM EST
- Where
- Paulding forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.117, -84.580 (the zone’s center; the record gives no point)
A low pressure system combined with a strong upper level disturbance moved slowly through the Ohio Valley and brought a widespread heavy snow to the entire region. Accumulating snow began in the mid to late afternoon on the 8th and reached 6 inches during the late evening. The accumulating snow tapered off during the pre-dawn hours of the 9th. Storm total accumulations reached 6 to 8 inches throughout northwestern Ohio. Snowfall was moderate to occasionally heavy during the late afternoon and evening of the 8th with rates of 1 to 2 inches per hour.
Heavy Snow, Putnam
- When
- December 8, 10:30 PM EST to December 9, 4:00 AM EST
- Where
- Putnam forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.022, -84.132 (the zone’s center; the record gives no point)
A low pressure system combined with a strong upper level disturbance moved slowly through the Ohio Valley and brought a widespread heavy snow to the entire region. Accumulating snow began in the mid to late afternoon on the 8th and reached 6 inches during the late evening. The accumulating snow tapered off during the pre-dawn hours of the 9th. Storm total accumulations reached 6 to 8 inches throughout northwestern Ohio. Snowfall was moderate to occasionally heavy during the late afternoon and evening of the 8th with rates of 1 to 2 inches per hour.
Heavy Snow, Van Wert
- When
- December 8, 10:45 PM EST to December 9, 4:00 AM EST
- Where
- Van Wert forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.855, -84.586 (the zone’s center; the record gives no point)
A low pressure system combined with a strong upper level disturbance moved slowly through the Ohio Valley and brought a widespread heavy snow to the entire region. Accumulating snow began in the mid to late afternoon on the 8th and reached 6 inches during the late evening. The accumulating snow tapered off during the pre-dawn hours of the 9th. Storm total accumulations reached 6 to 8 inches throughout northwestern Ohio. Snowfall was moderate to occasionally heavy during the late afternoon and evening of the 8th with rates of 1 to 2 inches per hour.
Heavy Snow, Fulton
- When
- December 8, 11:30 PM EST to December 9, 4:00 AM EST
- Where
- Fulton forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.602, -84.130 (the zone’s center; the record gives no point)
A low pressure system combined with a strong upper level disturbance moved slowly through the Ohio Valley and brought a widespread heavy snow to the entire region. Accumulating snow began in the mid to late afternoon on the 8th and reached 6 inches during the late evening. The accumulating snow tapered off during the pre-dawn hours of the 9th. Storm total accumulations reached 6 to 8 inches throughout northwestern Ohio. Snowfall was moderate to occasionally heavy during the late afternoon and evening of the 8th with rates of 1 to 2 inches per hour.
Heavy Snow, Allen
- When
- December 8, 11:30 PM EST to December 9, 4:00 AM EST
- Where
- Allen forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 40.772, -84.106 (the zone’s center; the record gives no point)
A low pressure system combined with a strong upper level disturbance moved slowly through the Ohio Valley and brought a widespread heavy snow to the entire region. Accumulating snow began in the mid to late afternoon on the 8th and reached 6 inches during the late evening. The accumulating snow tapered off during the pre-dawn hours of the 9th. Storm total accumulations reached 6 to 8 inches throughout northwestern Ohio. Snowfall was moderate to occasionally heavy during the late afternoon and evening of the 8th with rates of 1 to 2 inches per hour.
Heavy Snow, Williams
- When
- December 8, 11:30 PM EST to December 9, 4:00 AM EST
- Where
- Williams forecast zone
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.560, -84.588 (the zone’s center; the record gives no point)
A low pressure system combined with a strong upper level disturbance moved slowly through the Ohio Valley and brought a widespread heavy snow to the entire region. Accumulating snow began in the mid to late afternoon on the 8th and reached 6 inches during the late evening. The accumulating snow tapered off during the pre-dawn hours of the 9th. Storm total accumulations reached 6 to 8 inches throughout northwestern Ohio. Snowfall was moderate to occasionally heavy during the late afternoon and evening of the 8th with rates of 1 to 2 inches per hour.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Winter Storm in Missouri, December 8, 20052 deaths · 29 events
- Heavy Snow in Ohio, December 8 to 9, 2005$400,000 · 2 events
- Heavy Snow in Indiana, December 8, 200532 events
- Winter Storm in Ohio, December 8 to 9, 200524 events
- Heavy Snow in Indiana, December 8 to 9, 200524 events
- Winter Weather in Iowa, December 8, 200521 events
- Marine High Wind in Gulf of Alaska, December 8, 2005$21,000 · 70 kt wind · 5 events
- Winter Weather in Kentucky, December 8, 200518 events
- Winter Storm in Illinois, December 8, 200516 events
- Winter Weather in North Carolina, December 8 to 9, 200516 events
- Winter Weather in Illinois, December 8, 200513 events
- Heavy Snow in Michigan, December 8 to 9, 200513 events